# SDR SWAA2023121830942

- Difficulty date: December 11, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 69,508 hours, 36,394 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TO LP 2398631 FOUND DAMAGE CAUSED BY PROVO TRUCK IN BETWEEN STATIONS 914-937 AND STRINGERS S-20L & S-21L LENGTH OF 7-12/32 AND WIDTH OF 15-8/32 13/64TH DEEP FOUND SHEAR TIE AT STATION 927 CRACKED BETWEEN STRINGERS S-20L & S-21L<[01] REPAIRED PER EA 23-153-03617-WIP3.;[02] INSPECTED WORK ABOVE;[03] INSPECTED WORK ABOVE;[04] REPAIRED PER EA 23-153-03617
